# SDR SWAA2012062105143

- Difficulty date: June 18, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 55,323 hours, 45,122 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 9368N57P21
- Part serial: WYG60394
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

UPON DESCENT BOTH ENGINES ROLLED BACK.  REMOVED AND REPLACED CIT SENSOR, VBV GEAR MOTOR, MEC AND FUEL PUMP PER MM.
